American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K06) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Roswitha Hofer, Gerhard Larcher and Heidrun Zellinger. On the digits of squares and the distribution of quadratic subsequences of digital sequences. Proc. Amer. Math. Soc. 141 (2013) 1551-1565.
Abstract, references, and article information   
View Article: PDF

[2] Yann Bugeaud. On sequences $(a_n \xi )_{n \ge 1}$ converging modulo $1$. Proc. Amer. Math. Soc. 137 (2009) 2609-2612. MR 2497472.
Abstract, references, and article information   
View Article: PDF

[3] Marian Vâjâitu and Alexandru Zaharescu. Distinct gaps between fractional parts of sequences. Proc. Amer. Math. Soc. 130 (2002) 3447-3452. MR 1918819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Chris Hill. Uniform distribution modulo one on subsequences. Proc. Amer. Math. Soc. 127 (1999) 1981-1986. MR 1605964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. Nair and S. L. Velani. Glasner sets and polynomials in primes. Proc. Amer. Math. Soc. 126 (1998) 2835-2840. MR 1452815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. A. Wodzak. Primes in arithmetic progression and uniform distribution . Proc. Amer. Math. Soc. 122 (1994) 313-315. MR 1233985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Geon H. Choe. Spectral types of uniform distribution . Proc. Amer. Math. Soc. 120 (1994) 715-722. MR 1169880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Todd Cochrane. Trigonometric approximation and uniform distribution modulo one . Proc. Amer. Math. Soc. 103 (1988) 695-702. MR 947641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. Turnwald. Uniform distribution of second-order linear recurring sequences . Proc. Amer. Math. Soc. 96 (1986) 189-198. MR 818442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1